# SDR SWIA2020090452297

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FS'S 559+80/559+112 - STGR'S 26L/26R - MULTITUDE OF RIVETS/SKIN SHOWING CORROSION.  REMOVED CORROSION AT FS.559+80-FS.559+112 BETWEEN STRG 26L/26R, REF CRJ 200 SRM AND FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO.
